Hi, both my husband and I recently started to use Herbal Essence Hello Hydration. I noticed that my hair came off in clumps, which is very scary. It looks like ball patches on my scalp. Can tell me the hair will regrow?

You should clearly stop using it.  Something bad is in the shampoo to cause hair loss in clumps. If it did not burn your scalp, the hair should return. You will know in a few months when the hair recovers.

I was born in 1965 with a bald spot on upper left scalp. It has never changed. My mother checked about hair replacement when I was a child, but because I had no hair follicles, they could not help. I am now almost 53 and have dealt with it. Never looked into it further though. Have I gotten teased, absolutely as a child. I am blessed with thick hair. Long hair is a good thing for me. I part it to the right and usually pull some back to cover it, if not in pony tail or braids. At times, I do envy those who can just leave their hair without a fuss or worry about the wind separating it and my bald spot showing or having trendy haircuts and styles. I wish there was an easy way to have what’s left of my life without it, however I keep hearing my mothers words saying “God made you special for a reason”. My final thought, embrace it, learn how to fix your hair to make you feel more comfortable. If anyone is that critical, ignorant, or shallow over something you had no control over, then they are not worth your time of day people.

You may be special, yet you can still fix this if you want with either a hair transplant on a limited basis or Scalp Micropigmentation.

I have been on Minocycline for 7 months, 200 mg daily. I noticed, at month 3, my hair was starting to fall out in round patches. Also, at month 6, the hair on my face is falling out in round patches as well. My dermatologist told me to stop right away and one is not to be on this drug for more than 30 days at a time. I read that it takes 3-12 months for hair to grow back!!! I’m getting steroid injections from my dermatologist in all my balding spots. I was told this should speed the process for hair growth. Please don’t take this drug! BALDING!!!

Minocycline has been reported to be associated with hair loss.

I am a 22-year-old male. I started Finasteride 4 months ago and recently noticed that most of my hair became wavy whereas they have always been straight. Is this normal with Finasteride?

I have seen a return to normal hair characteristics when Finasteride works on miniaturized hairs that are involved in the hair loss process.  Did you have early hair loss there where Finasteride may have reversed it?

Somewhere in Central America, there is an indigenous population that does not metabolize testosterone into DHT because they don’t make the enzyme 5-alpha-reductase. These people do make testosterone, but they often have ambiguous genitalia and are known as hermaphrodites.

Do men with natural 5ar deficiency produce normal levels of testosterone? from tressless

This man is not balding. He has a mature hairline with a persistent frontal forelock that brings his central hairline down to where it was when he was 5 years old.  This is an important video to watch if you are young and trying to figure out if you are balding.

This guy says he’s a NW3? If that’s the case I’m royally fuked. Thoughts? from tressless

Hello, I am smoker of 24 years here. I am 37, and I have quit smoking for one month now. I have noticed that my hair is falling out far less and it is thicker and shiny. My skin is full of color as well. When I go out now, lots of ladies check me out and approach me even though I have a receding hair line. The ladies never approached me when I was smoking, probably because having a fag hanging out of your mouth isn’t very becoming. Anyways, smoking is a waste of time and money, and we don’t have a lot of either these days. Quit smoking and free yourself! Be your best self!

Good for you. You will also probably live longer and better.

People who may have similar symptoms are not at any greater risk of developing gynecomastia on Finasteride than anyone else.

How to deal with gyno on fin? from tressless

I have been using Minoxidil AND Finasteride, and I developed pericarditis. The VA did not warn me of these possibilities. Today, I am aware of the Minoxidil connection but not about a Finasteride connection. Is there a clear Finasteride connection I can get data on?

There are reports that this drug (Finasteride) can cause pericarditis (a swelling and inflammation in the sack around the heart).tc

Hello everyone, I was born in 1982, and I have the same bald spot on the back right side of my head. Everyone in school would laugh and joke about it. When I was 15, they said is would become cancer and have to cut it out. The doctors also said that once I cut it out, it would leave a little scar. I agreed to do it and two weeks later the hair just fell out again, so here I am at 35 wearing the same ponytail I’ve been wearing all my life. Like many, I wish I knew how to fix the spot.

This can be easily fixed with either a limited hair transplant or scalp micropigmentation ( see here: https://scalpmicropigmentation.com/smp-for-women/)

At 21, you will not know your final hair loss pattern yet. See a doctor who has a HAIRCHECK instrument, so he can follow what happens to you over the next few years. Treatment may change the course for your benefit while you are following what is happening to you with the HAIRCHECK test (see: https://baldingblog.com/follow-haircheck-test-5-years/)

Finasteride on temples from tressless

You have a mature hairline and may have very mild corner recession.  There is nothing to worry about now. Try to find a doctor who can perform a HAIRCHECK instrument test. This test will determine if you are balding or not.

No access to dermatologist, need advice. from tressless

I had hair loss as well when using Lamisil, did your hair grow back? Can anybody respond back to me if their hair after these of Terbinafine. Thank you very much.

Stop using the Lamisil if it caused hair loss. You may have developed an allergic reaction to it.

I’m a 47 year old female. About 7 months ago, I noticed a thin spot on right side hairline, then a few months later, the left side seemed thinner too. It is the area underneath, temple up to the sides of my widow’s peak. It seemed to occur rapidly because last summer I had full hair there. I’m so upset. I don’t know if it’s from my father or hormones. I have had no prior hair loss. I don’t know when it will stop or if I need Mixoxidil. I’m taking stinging nettle and pumpkin seed oil. My thyroid seems ok but I have not checked my iron levels because it resembles male pattern hair loss. I wonder if it’s too much DHT. Please help.

Don’t assume anything. I would see a dermatologist or a hair expert like me.  You must rule out diseases that cause spotty hair loss. Doctors with expertise can make this diagnosis when examining you.